# SDR USAA2012062600012

- Difficulty date: June 12, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 33,572 hours, 19,795 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: D55280001004
- Part serial: HF3044
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 33,572 hours, 19,795 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON LEFT ELEVATOR SKIN PANEL BETWEEN THS STA 342 TO STA 404 & BETWEEN RIB 9 TO RIB 10, 7.61 INCHES FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR SKIN PANEL IAW A319 SRM 55-21-11 PAR 5(E)(2) & EO 5511Y295 ITEM 11.
